MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, SAFETY 25GX1" (HINGED STYLE)

SOL-MILLENNIUM MEDICAL INC MCKESSON; NEEDLE, SAFETY 25GX1" (HINGED STYLE)
Model Number 16-N251S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the item leaks where needle connects.No injury occurred.Medication was a vaccine.
 
Additional Manufacturer Narrative
Based on comprehensive investigation, including batch record review, archive sample analysis, customer sample evaluation, and risk assessment, no abnormalities were identified in the affected lot (csoe05-01).All tested samples met the applicable product specifications and requirements, including iso 80369-7:2021 standards.The reported issue of needle hub leakage could not be reproduced during simulated clinical use.There is no evidence to indicate a manufacturing defect.As no defective sample was received for evaluation, the root cause could not be determined.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.

Brand Name
MCKESSON
Common Device Name
NEEDLE, SAFETY 25GX1" (HINGED STYLE)
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park
longwan ,wenzhou,, zhejiang province
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key24838702
Report Number3014312726-2026-00023
Device Sequence Number9555851
Product Code FMI
UDI-Device Identifier10612479244624
UDI-Public(01)10612479244624(10)CSOE05-01
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number16-N251S
Device Lot NumberCSOE05-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown